# SDR 0204036717

- Difficulty date: December 14, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Aircraft time: 90,414 hours, 22,827 cycles
- Engine: Pwa JT9D3
- System (JASC): 2612 · Fire Detection
- Part: Module
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT THE FIRE WARNING BELL SOUNDED AND LIGHTS ILLUMINATED. AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT. REPLACED THE AURAL WARNING MODULE. OPERATIONAL CHECK GOOD.
